Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vanessaxdd

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

2 Neutral

About vanessaxdd

  • Rank
    New Member

Recent Profile Visitors

756 profile views
  1. Don't do it. It ruined my life. The side effects are REAL and you think they won't happen to you, THINK AGAIN !! Permanent dry eyes is what happened to me from accutane. I took it for 8 months (March 2016 to October 2016), the last two months the dermatologist reduced my dose because the side effects were so bad. Since finishing accutane, my eyes just got so bad, i couldn't get out of bed and I couldn't look outside. The light would kill me. I couldn't watch TV and look at the laptop anym
  2. give it atleast 2 months before you do anything. your skin is still healing. For now it would be best to just use a good facial cleanser, moisturise and apply a good oil at night.
  3. Not true at all, it hasn't worked for you but has for millions of people out there.
  4. I think accutane has made everyone crazy on this forum. You are presented with the side effects before you start the course, obviously your acne affected your life in every single way that is why you all took accutane ! You are going to get side effects. Right now this is the most effective medication for acne. In our life time we probably won't get a 'safer' and effective alternative. Natural remedies/treatments don't work for severe/cystic/persistent acne. Accutane has given me my life back an
  5. Why were on accutane for 5 months and not 6 months? It is better to take a full course because acne returning is very low You can try taking a second course, people also have better success second time round. Good luck :)
  6. Hey, in my first week i noticed i was abit dry down there and itchy. it is now my fourth week and i am back to normal. it shouldn't be too much of a problem but if you feel like you are too dry down there make sure to use lube ! Oh and drinking lots of water helps ! Good luck
  7. if you stop now, your acne will come back and that 4 months was a waste of time. Why let your body go through that for nothing? it has to be worth it and in this case it is. Clearly you went on accutane because acne was affecting you. I would talk to your dermatologist, don't just listen to anyone on here because everyone's experience is so different. Some people do get better, whereas some don't.
  8. What about a red faced pull of cysts that bleed and hurt your face, ruin your self esteem, never going out the house?. Life sucks either way, not everyone gets those side effects. life is going to pass you by if you decide to stay inside all day because of your acne. You are only young once.
  9. it is just a side effect, your hair will return back to normal once you have completed the course. What dose are you on?
  10. Did your dermatologist know about the other drug you were taking with accutane? Remember you must not take certain drugs with accutane because it makes it ineffective
  11. I live in England and I booked an appointment to see a very good dermatologist because I knew the NHS has a long waiting list. The dermatologist asked about my history and he said accutane would be a good solution for me. He explained to me the cost would be over a grand for 6 months treatment, so he decided to transfer me to his NHS clinic within a few weeks and not do the treatment private. That was really nice of him, i wasn't expecting that.
  12. Yeah i totally understand. I locked myself away for 7 months because of acne so believe me i know the feeling. I never went outside i almost forgot how to walk and felt weird seeing the outside world. Acne is so damaging psychologically but accutane shouldnt be used like this. I live in england so the waiting time is a few months to get accutane. I am getting my accutane in march and i know its a wait but i wouldnt go on a drug that is known to have such bad side effects. A dermatologist would
  13. This was a very bad idea. People on here are not doctors. You need blood tests and you need to be monitored while on this drug.
  14. Well not everyone starts off with an initial breakout, side effects vary from person to person. You should think about the long term, after all this your skin will be clear.
  15. as long as you are not drying out your skin too much and putting products to lock in the moisture it should be fine. The issue i had was that BP stopped working in the long run, it gets use your skin and acne comes back worse
×